# SDR TWAA9701003

- Difficulty date: January 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923L
- Make and model: Doug DC-9-32
- Aircraft serial: 47109
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Dnlock Switch
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STL - FLT 73 - DURING LANDING APPROACH, LEFT MAIN GEAR GREEN LIGHT FAILED TO ILLUMINATE.  REMOVED AND REPLACED DOWNLOCK SWITCH, MFG P/N H14-6, AND REPAIRED WIRE AT PIN 6 AT THE CONNECTOR.  OPERATION NORMAL.  (M)
